Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Oral and dental diseases

Question: huge lip problem!


aprillm - Fri Dec 10, 2004 9:56 pm

Yesterday morning, I woke up with a pain in my bottom lip, I looked in the mirror and only the left half of my bottom lip is swollen and it has a few of these boil type things on it, that are white colored, through out yesterday the lip just got more swollen and the boil things grew in size.. so I put zinc oxide on it and medicated chapstick, this morning I woke up and still only the left side was HUGE.. and the boils were bigger too, but now they are yellow colored and it has like spread to a little below my lip onto my skin right under the lip just a little... please, im very scared and its very painful... thank you for any advice you could give me!!! please!.
Dr. Yasser Mokhtar - Sat Dec 11, 2004 5:00 pm

Dear April,

What you describe sounds like a simple herpes lip infection or Shingles of the lip.

I think that if you try abreva it might disappear faster.

There is another possibility, that this might a side effect of a new medicine that you started taking recently, but this is a remote possibility as usually this develops faster than that and does not affect only one half of the lip.

Thank you very much for using our website http://doctorslounge. com and I hope that this information helped.

Yasser Mokhtar, M. D.
waqas - Mon Mar 28, 2005 8:38 pm

Hi,
I also have this lip problem since my childhood. When I talk my bottom lip from the right side goes down....................I don't know what to do about it....
If any suggestions like medications or some excercises that can have my bottom lip straight would be really appreciated.
Please help me with this matter.
:(
Regards

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.